# SDR 2020F00474

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N825UW
- Make and model: Cessna 650
- Aircraft serial: 6500082
- Aircraft time: 10,215 hours, 7,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SAT, WHEN THE FLIGHT CREW WERE SELECTING LANDING GEAR UP WITH THE SELECTOR LEVER THE LEVER WOULD NOT MOVE OUT THE DOWN AND LOCK POSITION.  FLIGHT CREW RADIO TOWER AND REQUESTED TO FLY BY AND HAVE THEM LOOK AT NOSE LANDING GEAR TO SEE IF LOOKS LIKE ITS DOWN AND CENTER AND MAIN LANDING GEAR WAS DOWN, TOWER REPORTED TO THEM EVERYTHING LOOK GOOD.  ALL COCKPIT INDICATION SHOWED GOOD, ALL THREE LANDING GEAR INDICATOR LIGHTS IN THE GREEN AND SELECTOR LEVER IN THE DOWN LOCK POSITION.  CREW ELECTED TO PERFORM A TOUCH AND GO LANDING AND RETRY LANDING GEAR RETRACTION.  LANDING GEAR RETRACTION WORKED NORMALLY.  FLIGHT CREW ELECTED CONTINUE FLIGHT TO APA.  COMING IN TO APA LANDING GEAR EXTENDED NORMALLY AND LANDED AT APA WITH OUT ANY OTHER ISSUES.  MAINTENANCE HAD AN OUTSIDE COMPANY INSPECTED THE LANDING GEAR SYSTEMS CHECKS AND PERFORMED LANDING GEAR RETRACTION AND EXTENSION CHECKS ALL SYSTEM WORK CORRECTLY, PER CESSNA 650 MAINTENANCE MANUAL 32-30-00.  THEY RELEASED THE AIRCRAFT FOR RETURN TO SERVICE.  POSSIBLE CAUSE OF THIS ONE TIME PROBLEM STICKING NOSE WHEEL CENTERING SWITCH OR COCKPIT CONFIGURATION.
